Lie point symmetry analysis of a second order differential equation with singularity


Gungor F., Torres P. J.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.451, no.2, pp.976-989, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 451 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.1016/j.jmaa.2017.02.033
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.976-989

Abstract

By using Lie symmetry methods, we identify a class of second order nonlinear ordinary differential equations invariant under at least one dimensional subgroup of the symmetry group of the Ermakov Pinney equation. In this context, nonlinear superposition rule for second order Kummer Schwarz equation is rediscovered. Invariance under one-dimensional symmetry group is also used to obtain first integrals (Ermakov Lewis invariants). Our motivation is a type of equations with singular term that arises in many applications, in particular in the study of general NLS (nonlinear Schrodinger) equations. (C) 2017 Elsevier Inc. All rights reserved.